MathSciNet Relay Station
MathSciNet bibliographic data
MR1833329 74N15 (35Q72 49J45 74A99 74B20)
Ren, Xiaofeng; Truskinovsky, Lev Finite scale microstructures in nonlocal elasticity. In recognition of the sixtieth birthday of Roger L. Fosdick (Blacksburg, VA, 1999). J. Elasticity 59 (2000), no. 1-3, 319–355.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement